Homology Stability for GLn of a Dedekind Domain.
Inventiones mathematicae, Tome 56 (1980), pp. 1-18
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Dedekind domain, projective modules, homology of linear groups, homology stability, K-theory, buildings, Tits building, simplicial complex, split building, homotopy type, wedge of spheres, spectral sequence, Quillen's Qn-category, Bass' stable range conditions
@article{IM_1980__56_142684,
author = {Ruth M. Charney},
title = {Homology {Stability} for {GLn} of a {Dedekind} {Domain.}},
journal = {Inventiones mathematicae},
pages = {1--18},
year = {1980},
volume = {56},
zbl = {0427.18013},
url = {http://geodesic.mathdoc.fr/item/IM_1980__56_142684/}
}
Ruth M. Charney. Homology Stability for GLn of a Dedekind Domain.. Inventiones mathematicae, Tome 56 (1980), pp. 1-18. http://geodesic.mathdoc.fr/item/IM_1980__56_142684/